MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (CA)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced stabbing pain around the magnet site leading to device non-use.Subsequently, the patient was treated with oral antibiotics (specific date and duration not reported) and pain medications.The implanted device remains.

Brand Name
NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
nabila zahari
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25648518
Report Number6000034-2026-02290
Device Sequence Number20300199
Product Code MCM
UDI-Device Identifier09321502007320
UDI-Public(01)09321502007320(11)130409(17)150408
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/08/2015
Device Model NumberCI24RE (CA)
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale